# SDR USAAF96104

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11278
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GS00537605
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE EXIT WINDOW INOP.  RELAMPED EXIT LIGHT.  (M)
